It is currently Fri Aug 18, 2017 8:42 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Mon Sep 20, 2010 10:19 am 
Offline
Power Poster
Power Poster

Joined: Sat Jul 10, 2010 2:37 pm
Posts: 53
Hi all,

I'm experiencing a few unpleasant side effects since I was re-induced 7 days ago at 8mg. I'd been off of Suboxone for 16 days at that time and had relapsed on Kratom (some very, bad, bad, stuff):

- By mid-morning after my 7am dose, I start to get very sweaty, so much so that even my hair gets wet. At the same time I grow very tired. Inevitably I end up laying in bed, kind of "half out of it" for two hours or so.

-I've been again experiencing what I call "opiate nightmares"- they were absolutely horrific on full agonists. A bit milder now, but I've never been on sub long term, and I wonder if I can expect them to go away? Gosh I pray they do.

Personally, I think I'm way over dosed at 4mg twice daily. Previously, while self-using sub I was doing very well on just 2mg.
I'd like (for cost reasons also) to be at 2mg by Dec 31. I'm thinking tomorrow I'll ask to switch to 2mg pills and get down to 6mg (if that's not too ambitious?).

Thanx.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 20, 2010 10:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
For many people the degree of their side effects is related directly to their dose. It's possible, especially considering your former dose, that 8 mg is too much for you. I don't think it's too ambitious to drop down to 6 mg. But if you do have discomfort, why not try 7? You also could drop down to 6 one day, 8 the next, 6, then 8 again...every other day. That would essentially put you at 7 mg and every other day dosing is sometimes said to be a bit easier.

Feel better!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 20, 2010 7:37 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 31, 2010 3:46 am
Posts: 77
I too have been having disturbing dreams lately and not until I saw this thread did I realize they started after taking Suboxone and then generic Subutex about 2 months ago total between th two.currently on generic subutex.

My other real side effects from Suboxone/Subutex is No sex drive and bad constipation.Now the nightmares...
These side effects are starting to seriously effect my life in a big way.
I'm taking a maximum of 8mg's a day and even had these symptoms at 4mg's.

I don't know what alternative I have though?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Sep 20, 2010 7:41 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 31, 2010 3:46 am
Posts: 77
Oh yeah I forgot the profuse sweating also!That's 4 bad side effects and they are not mild at all!


Top
 Profile  
 
 Post subject: Crazy nightmares!
PostPosted: Sat Sep 25, 2010 1:49 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Sep 25, 2010 1:23 am
Posts: 44
Location: philadelphia,pa
yeah, Ive been on 8mg 4 a while now,but still the nightmares.


Top
 Profile  
 
 Post subject: nightmares
PostPosted: Mon Nov 15, 2010 6:37 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Nov 03, 2010 12:51 am
Posts: 5
Location: Georgetown KY
[font=Verdana] [/font] [b]hello i have been on suboxone about five months now i am on 8 mg. films 3 and 1/4 films a day. Since switching to the films i have had terrible horrific dreams where I wake up feeling strange "heavy" dazed feeling. The dreams i have are so real i wake up confused wondering if it really happened and i feel more tired then I did when I went to sleep.

_________________
DANGER IS A FOOT!!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 15, 2010 9:08 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Nov 09, 2010 12:46 pm
Posts: 24
[font=Comic Sans MS]It seems as though nightmares is a definite side effect of sub. So many people I have been in contact with have them soon after induction. I did too. I would wake up screaming, one night I actually fell out of my bed...lol :lol: They seem to go away after a bit, couple of three weeks maybe. But you must remember what you have been through, step back and look at the situation at hand. Becoming "normal" again, the new medication, the choice you made to get your disease into remission. It's all a bit overwhelming. But one thing I want to state is that meetings don work for me, but I get one on one therapy once a month, its an important tool in your path. Counseling, therapy or meetings. If working the steps is for you than that's OK too, but going to a meeting and telling them your on a medication FOR A CHRONIC DISEASE, you will still have the neon sign over your head that says STIGMA. We are not freaks, we are sick and now that disease is into remission.

I have to agree about to high of a dose however, sub is a powerful drug and when I learned about the diversion of it I was floored. If your getting sleepy then speak to your doctor about a decrease in your sub. I'm no doctor, my degree is in music theory :D But I have learned so much being in remission for over a year.
[/font]

_________________
NARF


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 15, 2010 10:01 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
The sweats were a definite side effect that hit me. I think opiates mess up our internal thermometer at times causing the chills/sweats.

The nightmares or vivid dreams were something I had frequently at the beginning of sub use, seemed to dissipate over time with the odd weird dream creeping up from time to time after the initial burst of weird dreams.

Decreasing my dose eventually helped minimize the sweat issue.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 15, 2010 11:17 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Nov 09, 2010 12:46 pm
Posts: 24
dontsleep wrote:
I too have been having disturbing dreams lately and not until I saw this thread did I realize they started after taking Suboxone and then generic Subutex about 2 months ago total between th two.currently on generic subutex.

My other real side effects from Suboxone/Subutex is No sex drive and bad constipation.Now the nightmares...
These side effects are starting to seriously effect my life in a big way.
I'm taking a maximum of 8mg's a day and even had these symptoms at 4mg's.

I don't know what alternative I have though?


[font=Comic Sans MS]There is a product from CVS or any other pharmacy that REALLY DOES THE TRICK, the CVS brand is pure lax the OTC for Myrlax (sp). Another thing is eat right, that's very important. Lots of water, opiates have a tendency to dehydrate you, I can't help you with your libido :D But I'm sure someone can. Eat as much good stuff as you can, when I fist started I was stress eating sweets, went to the doctor and lost weight~weird. Then I started on fruit, fiber and water with the pure lax or the Dollar Store has one too, I think most grocery stores have them, and it works wonders. Since being on sub I've lost over twenty pounds. You have been on sub for two months, it takes time to level out on your dose. Are you seeing a counselor or going to meetings? That is another important tool in this process. We have to seek out the tools and use them toward our remission, recovery.[/font]

_________________
NARF


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group